# SDR USAA2010010490011

- Difficulty date: December 28, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 241
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - EES - LOW PRESSURE ON DAMPER AT AFT LEFT PASSENGER CREW DOOR 832.  CHARGED DAMPER & EMERGENCY OPERATION CYLINDER AT AFT LEFT PASSENGER CREW DOOR 832 IAW A320 AMM 52-10-00-614-050.
